
Nonsmooth Semi-Infinite Minmax Programming Involving Generalized (Φ, ρ)-Invexity
UPADHYAY B B, MISHRA S K
系统科学与复杂性(英文) ›› 2015, Vol. 28 ›› Issue (4) : 857-875.
Nonsmooth Semi-Infinite Minmax Programming Involving Generalized (Φ, ρ)-Invexity
Nonsmooth Semi-Infinite Minmax Programming Involving Generalized (Φ, ρ)-Invexity
This paper introduces some new generalizations of the concept of (Φ, ρ)-invexity for nondifferentiable locally Lipschitz functions using the tools of Clarke subdifferential. These functions are used to derive the necessary and sufficient optimality conditions for a class of nonsmooth semi-infinite minmax programming problems, where set of restrictions are indexed in a compact set. Utilizing the sufficient optimality conditions, the authors formulate three types of dual models and establish weak and strong duality results. The results of the paper extend and unify naturally some earlier results from the literature.
/
〈 |
|
〉 |